# SDR 97ZZZM596

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21 RIGHT BULGED AT FS 770 AT DOME NUT.  CUT OUT CORRODED STRINGER AND FABRICATED U-CHANNEL FROM 7075 T6 .032 11.5 INCH BY 1 INCH BY 1 INCH BY .750 INCH.  FABRICATED NEW CHIP FROM 7075 T6 .032 BY .600 INCH BY 1.40 INCH BY 1.40 BY 3.4O INCH.  INSTALLED PARTS IAW SRM 51-30-2 AND 53-10-1.
